Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Properties of vector valued finitely additive set functions


Author: R. B. Darst
Journal: Proc. Amer. Math. Soc. 23 (1969), 528-535
MSC: Primary 28.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0247025-X
MathSciNet review: 0247025
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Additive set functions on groups, Ann. of Math. 40 (1939), 769-799. MR 0000669 (1:110e)
  • [2] R. B. Darst, A decomposition of finitely additive set functions, J. Math. Reine Angew. 210 (1962), 31-37. MR 0137808 (25:1257)
  • [3] -, A decomposition for complete normed abelian groups with applications to spaces of additive set functions, Trans. Amer. Math. Soc. 103 (1962), 549-559. MR 0137807 (25:1256)
  • [4] -, The Lebesgue decomposition, Duke Math. J. 30 (1963), 553-556. MR 0156934 (28:176)
  • [5] -, A direct proof of Porcelli's condition for weak convergence, Proc. Amer. Math. Soc. 16 (1965), 1094-1096.
  • [6] -, On a theorem of Nikodým with applications to weak convergence and von Neumann algebras, Pacific J. Math. 23 (1967), 473-477. MR 0238084 (38:6360)
  • [7] R. B. Darst and E. Green, On a Radon-Nikodým theorem for finitely additive set functions, Pacific J. Math. 27 (1968), 255-259. MR 0236339 (38:4635)
  • [8] M. M. Day, Normed linear spaces, 2nd rev. ed., Ergebenesse der Math., Heft 21, Springer-Verlag, Berlin, 1962.
  • [9] N. Dunford and J. T. Schwartz, Linear operators, Interscience, New York, 1958.
  • [10] C. Fefferman, A Radon-Nikodým theorem for finitely additive set functions, Pacific J. Math. 23 (1967), 35-45. MR 0215956 (35:6791)
  • [11] P. Porcelli, Two embedding theorems with applications to weak convergence and compactness in spaces of additive type functions, J. Math. Mech. 9 (1960), 273-292. MR 0124723 (23:A2034)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.50

Retrieve articles in all journals with MSC: 28.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247025-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society